# SDR CALA2018120202478

- Difficulty date: November 30, 2018
- Submitted: December 2, 2018
- Operation: Air carrier
- Aircraft: N224UA
- Make and model: Boeing 777222
- Aircraft serial: 30225
- Aircraft time: 71,379 hours, 8,301 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT IDENTIFIER BASE FND CRACK AT DOOR L2 AFT & DOOR R3 AFT. EXIT IDENTIFIER REPLACED AT DOOR L2 AFT & DOOR R3 AFT, C/O EMERGENCY LT OPERATIONAL TEST, THE RESULT FND NORMAL AS PER AMM 33-51-01-960-802 REV84.
